# SDR DALA2023062805195

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION WAS FOUND OUT LIMITS FLOOR WEB BTW. STA.1710TO 1720 AND BTW. BL.0 TO LBL.5 AT PASSENGER COMPARTMENT FOOR STRUCTURE. CORRECTIVE ACTION: PASSENGER COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-60. (2833299)
